# SDR DALA2025111008163

- Difficulty date: November 5, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 117,250 hours, 17,505 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 30B EMERGENCY LIGHT INOP.  UPON FURTHER INSPECION, FOUND LIGHT PLUG BY GRILL DISCONNECTED. RECONNECTED PLUG + OPS CHECK GOOD PER B767-300 AMM 33-51. (8143927)
